ok my daughter got the depo shot and she has been severly bleeding ever since 3 weeks now. the bleeding has been too heavy and clotty this entire time. She has gone to doctors twice but they tell her it's normal. She has Endomitriosis in the first place. I dont know why she did this. She is crying now and has had to miss work also. the bleeding is a constant gusher. Wondering if the bleeding can be stopped or the shot can be reversed because it has to stop before she becomes anemic.
No way to stop the shot. Will be in her for up to 3 months! Please have her (or yourself) look into medications like this BEFORE taking them. What is happening to her IS a normal side effect, along with all the other horrible but common side effects they fail to mention when blindly giving out the Depo shot.
Hopefully the doctors will do something before this ruins her. *hugs*
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.